EXACTECH, INC. CR TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-22-13 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
Event or Problem Description
It was reported that this female patient had a revision on her left knee.Reason for the revision was not reported.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; no reason for revision was given.Section h11: the following sections have corrected information: (b5) as reported by legal that this female patient had a revision on her left knee (b)(6) 2019.Patient had bilateral knee replacement surgery (b)(6)2012.Reason for the revision was not reported.No additional information available.
Event or Problem Description
As reported by legal that this female patient had a revision on her left knee (b)(6) 2019.Patient had bilateral knee replacement surgery (b)(6) 2012.Reason for the revision was not reported.No additional information available.
Additional Manufacturer Narrative
D10.Concomitants: 13a2101 - cemex system fast genta 70g, sn: (b)(6).200-03-32 - one peg patella 32mm sn: (b)(6), sn: (b)(6).200-04-23 - cemented finned tib.Tra sz 2f/3t, sn: (b)(6), sn: (b)(6).200-72-11 - cr tibial insert sz 2, 11mm, slope ++, sn: (b)(6).232-02-02 - optetrak asy, cr porous femoral, sz 2, left, sn: (b)(6).232-03-02 - optetrak asy, cr porous femoral, sz 2, right, sn: (b)(6).620-00-02 - platelet rich plasma kit with spray tips, sn: (b)(6).620-11-02 - accelerate conc.Sys rep by 620-12-02, sn: (b)(6).
Event or Problem Description
As reported via legal documentation, a patient had bilateral knee replacement on (b)(6) 2012.They subsequently underwent left knee revision on (b)(6) 2019, approximately 6 years 11 months post primary procedure.The surgeon noted the polyethylene had an excessive amount of wear, and was degrading/shedding debris causing pain, swelling, osteolysis, synovitis, bone loss, and tissue damage.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
H3: investigation results - the revision reported was likely the result of prosthesis wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.